# SDR SROM200600012

- Difficulty date: May 10, 2006
- Submitted: May 26, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 656829710
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK WHILE PERFORMING  CPCP 10 YEAR REQUIREMENTS TO THE TRAILING EDGE FLAP CARRIAGES FOUND THE NR 3 TRAILING EDGE FLAP CARRIAGE IB CARRIAGE HALF TO HAVE LEVEL 2 CORROSION.  REMOVED AND REPLACED WITH NEW UNIT V/S REPAIR FOR COMPANY CONVENIENCE.
